Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

The Small Octagons of MaximalWidth

Charles Audet Pierre Hansen Frédéric Messine 1, 2 Jordan Ninin 3
2 IRIT-APO - Algorithmes Parallèles et Optimisation
IRIT - Institut de recherche en informatique de Toulouse
3 Lab-STICC_ENSTAB_CID_IHSEV ; OSM
Lab-STICC - Laboratoire des sciences et techniques de l'information, de la communication et de la connaissance
Abstract : The paper answers an open problem introduced by Bezdek and Fodor (Arch. Math. 74:75-80, 2000). The width of any unit-diameter octagon is shown to be less than or equal to 1 4 10+27 √ − − − − − − − √ and there are infinitely many small octagons having this optimal width. The proof combines geometric and analytical reasoning as well as the use of a recent version of the deterministic and reliable global optimization code IBBA based on interval and affine arithmetics. The code guarantees a certified numerical accuracy of 1×10 −7 .
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00847250
Contributeur : Annick Billon-Coat <>
Soumis le : mardi 23 juillet 2013 - 10:45:15
Dernière modification le : vendredi 27 novembre 2020 - 09:34:05

Lien texte intégral

Identifiants

Citation

Charles Audet, Pierre Hansen, Frédéric Messine, Jordan Ninin. The Small Octagons of MaximalWidth. Discrete and Computational Geometry, Springer Verlag, 2013, 49 (3), pp.589-600. ⟨10.1007/s00454-013-9489-x⟩. ⟨hal-00847250⟩

Partager

Métriques

Consultations de la notice

1077